# SDR WX0A2024062632091

- Difficulty date: June 26, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 1372
- Aircraft time: 67,596 hours, 35,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 904597
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EMERGANCE BATTERY FALLED CAP TEST FIN WL11 / REPLACED EMERGANCE BATTERY FIN WL11, OPS CHECK GOOD REF AMM 33-51-00-710-003"
